On a special class of diophantine equations of the second degree

Trygve Nagell

TBD mathscidoc:1701.332094

Arkiv for Matematik, 3, (1), 51-65, 1954.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:18 uploaded by arkivadmin ] [ 116 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{trygve1954on,
  title={On a special class of diophantine equations of the second degree},
  author={Trygve Nagell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203418190534903},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={1},
  pages={51-65},
  year={1954},
}
Trygve Nagell. On a special class of diophantine equations of the second degree. 1954. Vol. 3. In Arkiv for Matematik. pp.51-65. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203418190534903.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved